Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Can this all just be that I am on Mirena and nothing else?

I have been on Mirena for 2 years now. About 3 months ago my period stopped and I have been told that this could happen. I have had a lot of mood swings and for some reason my boobs are getting bigger. Could this just be Mirena messing with my hormones? BTW I took a pg test it said neg.

Answer Question
 
Anonymous

Asked by Anonymous at 3:30 PM on Nov. 12, 2008 in Health

Answers (2)
  • i would go to the doctor i go next week to get my mirena put in and they said when you get preg it may come up negative due to the mirena and if you are the mirena could be harmful to the baby i'd call the doctor and tell them whats goin on.
    Anonymous

    Answer by Anonymous at 3:36 PM on Nov. 12, 2008

  • Yup Mirena has the exact side effects your talking about. I would still call the Dr and get an appointment for a check up and blood work. It may be time to consider another form of BC.
    vbruno

    Answer by vbruno at 3:49 PM on Nov. 12, 2008

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Health
Ok so this is way TMI

Next question overall (Pregnancy)
what is title 20

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN